# SDR DALA2022061504188

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 89,985 hours, 41,291 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3220 - MISC/DE - FOR BLUE HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE. SYSTEM HAD 2 QUARTS AT ARRIVAL. CORRECTIVE ACTION: SERVICED SYSTEM TO FULL AND AND PERFORMED LEAK CHECKS. NO LEAKAGE FOUND. OK FOR SERVICE. (8545752)
